| Home | E-Submission | Sitemap | Contact Us |  
logo
Korean J Med > Volume 87(1); 2014 > Article
The Korean Journal of Medicine 2014;87(1): 72-76.
Flecainide 독성과 관련된 치명적인 심실상빈맥의 1예
천상수, 송준혁, 배명환, 이장훈, 양동헌, 박헌식, 채성철
경북대학교 의학전문대학원 내과학교실 순환기내과
A Case of Life-Threatening Supraventricular Tachycardia Related to Flecainide Toxicity
Sang Soo Cheon, Joon Hyuk Song, Myung Hwan Bae, Jang Hoon Lee, Dong Heon Yang, Hun Sik Park, Shung Chull Chae
Division of Cardiology, Department of Internal Medicine, Kyungpook National University School of Medicine, Daegu, Korea
Corresponding Author: Dong Heon Yang ,Tel: +82-53-420-6587, Fax: +82-53-426-2046, Email: ddhyang@knu.ac.kr
Received: July 11, 2013;   Revised: July 22, 2013;   Accepted: August 13, 2013.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Flecainide acetate is a potent class Ic anti-arrhythmic drug with a major sodium channel-blocking effect. Flecainide toxicity can cause myocardial impairment and precipitate circulatory collapse, particularly in patients with renal failure. Electrical and hemodynamic deterioration during flecainide toxicity may not respond to conventional treatments. We report the successful management of flecainide toxicity using extracorporeal membrane oxygenation (ECMO), hemoperfusion, and bicarbonate administration maintaining alkalinity.
Keywords: Flecainide; Hemoperfusion; Extracorporeal membrane oxygenation
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community